# SDR SWIA201024244

- Difficulty date: May 16, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 17,143 hours, 10,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT NR 5 INOP.  (FLT 5934)  RELAMPED EMERGENCY LIGHT.
